# SDR AWXA200700385

- Difficulty date: February 27, 2007
- Submitted: March 21, 2007
- Operation: Air carrier
- Aircraft: N627AW
- Make and model: Airbus A320-231
- Aircraft serial: 66
- Aircraft time: 57,506 hours, 25,735 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: D5746020000500
- Part serial: SA1067
- Condition: Worn
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - WORN AREA ON RIGHT WING NR 2 SLAT, LOWER SURFACE TRAILING EDGE, WS 4862.  REPAIRED RIGHT WING NR 2 SLAT, LOWER SURFACE TRAILING EDGE, WS 4862 IAW AWA ER 26-5743-07072-SS1.
